# SDR FDEA2019101092515

- Difficulty date: October 9, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7681503
- Condition: Corroded
- Location: Bs 455
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR CURVED SEAT TRACK AT BS 455, RBL 107.25 FOUND CORRODED.  THE SEAT TRACK CORROSION WAS FOUND EXFOLIATED , EXCEEDED LIMITS IAW SRM 53-00-52-1A,  FIGURE 101, ALLOWABLE DAMAGE 1.  COMPLIED WITH EA 1-5321-T0350175 P1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
